# SDR HNAA2012061100822

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,342 hours, 74,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85340028
- Condition: Cracked
- Location: Bs 222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FLANGE IS CRACKED ON FWD END AT BS X222.  REMOVED FLANGE. INSTALLED NEW FLANGE IAW DWG 85320079.
